Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2025

Severe Thunderstorm Warning 166, NWS Tulsa, OK

May 2, 2025LeFlore County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at May 2, 2025, 1:42 AM CDT for LeFlore County, Oklahoma. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 2, 2025, 1:42 AM CDT (06:42 UTC)
Expired
May 2, 2025, 2:17 AM CDT
In force
35 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County LeFlore County, OK

The radar

The Western Arkansas radar (KSRX), 41 km from the middle of the area, began a volume at 06:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 1, 11:00 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 6.7 hours before the alert went out and 226 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2025-05-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 701 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2025-05-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 59 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
701 J/kg
Mixed-layer CIN
-17 J/kg
Mixed-layer LCL
1147 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
59 m²/s²
0-3 km storm-relative helicity
79 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.4

Open this sounding in Storm Lab

The text

As transmitted.

388 
WUUS54 KTSA 020642
SVRTSA
OKC079-020730-
/O.NEW.KTSA.SV.W.0166.250502T0642Z-250502T0730Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tulsa OK
142 AM CDT Fri May 2 2025

The National Weather Service in Tulsa has issued a

* Severe Thunderstorm Warning for...
  Northeastern Le Flore County in southeastern Oklahoma...

* Until 230 AM CDT.

* At 142 AM CDT, a severe thunderstorm was located over Lake Wister
  State Park, moving northeast at 25 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations in or near the path include...
  Poteau...                         Wister...
  Lake Wister State Park...         Shady Point...
  Howe...                           

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3485 9468 3496 9482 3519 9461 3504 9444
      3500 9445
TIME...MOT...LOC 0642Z 222DEG 21KT 3493 9473 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
2 follow-up statements
540 
WWUS54 KTSA 020701
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
201 AM CDT Fri May 2 2025

OKC079-020730-
/O.CON.KTSA.SV.W.0166.000000T0000Z-250502T0730Z/
Le Flore OK-
201 AM CDT Fri May 2 2025

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 AM CDT
FOR NORTHEASTERN LE FLORE COUNTY...

At 201 AM CDT, a severe thunderstorm was located 3 miles northeast of
Howe, moving northeast at 25 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations in or near the path include...
Poteau...                         Howe...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Tulsa.

&&

LAT...LON 3488 9463 3501 9473 3519 9461 3504 9444
      3500 9445
TIME...MOT...LOC 0701Z 233DEG 23KT 3499 9460 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
073 
WWUS54 KTSA 020717
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
217 AM CDT Fri May 2 2025

OKC079-020727-
/O.CAN.KTSA.SV.W.0166.000000T0000Z-250502T0730Z/
Le Flore OK-
217 AM CDT Fri May 2 2025

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN LE FLORE COUNTY
IS CANCELLED...

The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.  However, small hail and
gusty winds are still possible with this thunderstorm.

A Severe Thunderstorm Watch remains in effect until 700 AM CDT for
southeastern Oklahoma.

&&

LAT...LON 3488 9463 3501 9473 3519 9461 3504 9444
      3500 9445
TIME...MOT...LOC 0714Z 222DEG 21KT 3506 9452 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 2, 12:13 AM CDT, 1 hour 29 minutes earlier. Its key messages:

  • Issued at 209 PM CDT Thu May 1 2025
  • Flooding impacts continue this evening.
  • A complex of storms is expected to organize over southern Oklahoma after midnight tonight, posing an elevated severe risk.
  • Heavy rainfall is also expected tonight, primarily along and south of I-40, with additional flash flood potential in parts of east central Oklahoma.
  • Drier conditions expected this weekend.
Area forecast discussion, May 2, 12:13 AM CDT, 1 hour 29 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
1213 AM CDT Fri May 2 2025

...New AVIATION...

.KEY MESSAGES...
Issued at 209 PM CDT Thu May 1 2025

  - Flooding impacts continue this evening.

  - A complex of storms is expected to organize over southern
    Oklahoma after midnight tonight, posing an elevated severe
    risk.

  - Heavy rainfall is also expected tonight, primarily along and
    south of I-40, with additional flash flood potential in parts
    of east central Oklahoma.

  - Drier conditions expected this weekend.

&&

.SHORT TERM...
(The rest of tonight)
Issued at 1028 PM CDT Thu May 1 2025

At mid evening, a mid level low was positioned over the Oklahoma
Texas Panhandles, which was aiding in the continued development
of ongoing convection moving east southeast approaching western
Oklahoma. Ahead/east of the convection, a surface boundary was
oriented from west to east across southern Oklahoma along with a
synoptic front stretched from southwest Oklahoma into northeast
Oklahoma. Southerly low level flow was transporting mid/upper 60
deg dewpoints along and south of the surface boundary into
southeast Oklahoma. Between the boundary and the front, dewpoints
were in the upper 50s to lower 60s.

Over the next few hours, a 25-30KT low level jet is progged to
lift into southeast Oklahoma and interact with a axis of low level
frontogenetic forcing associated with the surface boundary. In
response, scattered showers/storms are forecast to initiate along
the boundary and lift northward toward Interstate 40. Decent
instability and deep layer shear values will help to increase
severe potentials into the overnight hours. With this activity
large hail and damaging winds are the primary threats. However,
any storm that can remain rooted along the boundary and interact
with 20-25KT of 0-1km bulk shear and 0-1km storm relative helicity
around 200m2/s2 will create a limited tornado potential.

A couple hours later the ongoing convection out west is expected
to move into eastern Oklahoma with bowing segments across east
central/southeast Oklahoma. These additional storms will quickly
push eastward across eastern Oklahoma and into western Arkansas by
10-12z. This convection will also push storms along the boundary
more eastward into western Arkansas as well. Severe potentials
late tonight continue into the morning hours Friday with damaging
winds of 60-80 mph within the bowing segments the primary severe
threat. Large hail will remain a secondary threat along with a
limited tornado potential. Overall severe potentials are greater
across east central and southeast Oklahoma as well as west central
Arkansas. Severe potentials look to become less northward up
toward the synoptic front, generally along and south of U.S.
Highway 412 in northeast Oklahoma and far northwest Arkansas.

In addition to the severe threat, heavy rainfall is also forecast
tonight into Friday morning. Thinking remains the same from this
afternoon, the greater potential for heavy rainfall is within a
couple counties of Interstate 40 across eastern Oklahoma, where
1-2 inches and locally higher are possible. Thus, will keep the
Flood Watch is for now, as these locations received the bulk of
the recent rains, and any additional rainfall will quickly
increase flooding concerns. Outside of this corridor, rainfall
amounts of a half inch to locally in excess of 1 inch are possible
across the bulk of the rest of the CWA.

For the evening update, have added minor adjustments to PoPs, QPF
and wind grids based on the mentioned above. Also added tweaks to
hourly temp/dewpoint trends to account for latest obs. The rest of
the forecast seems on track at this time with lows tonight in the
mid 50s to low 60s from north to south.

&&

.LONG TERM...
(Tomorrow through Thursday)
Issued at 205 PM CDT Thu May 1 2025

Storm chances will persist along the front through much of Friday
morning with heaviest rainfall gradually shifting to the south and
east with time. Beyond this we finally get a true reprieve in the
wet weather as surface high pressure builds in from the north
under a blocking pattern over the plains states. The weekend will
feature dry conditions with temperatures running a bit below
average, with lows dipping into the 40s in many locations
Saturday, Sunday and Monday mornings.

The block will eventually break down next week as energy front
the western trough begins to punch through the ridge by Tuesday.
This will cause the unsettled weather to return with more showers
and thunderstorms. At this point the severe weather threat looks
relatively low for early May, however additional heavy rainfall
may ultimately become a concern by the middle of next week as the
low becomes cut off and gradually drifts east and weakens.

&&

.AVIATION...
(06Z TAFS)
Issued at 1209 AM CDT Fri May 2 2025

Ongoing VFR conditions will deteriorate overnight with widespread
showers and thunderstorms expected across much of eastern Oklahoma
and northwest Arkansas. The heaviest rains will occur through the
early morning hours with scattered showers and isolated storms
lingering across SE OK into western AR into late morning or early
afternoon. Prevailing MVFR ceilings will expand across much of the
southern terminals with lesser confidence in low ceilings further
north. Improving flight conditions are expected area wide late in
the day into the evening as drier air spreads southward.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   47  69  47  71 /   0   0   0   0
FSM   52  73  48  75 /  10   0   0   0
MLC   48  70  46  73 /  10   0   0   0
BVO   44  70  42  71 /   0   0   0   0
FYV   46  68  42  70 /  10  10   0   0
BYV   48  66  43  67 /  10  10  10   0
MKO   47  68  45  70 /   0   0   0   0
MIO   46  67  43  68 /  10  10   0   0
F10   46  68  45  70 /   0   0   0   0
HHW   51  71  47  72 /  20   0   0   0

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch through this afternoon for OKZ065-066-070-071.

AR...None.
&&

SHORT TERM...20
LONG TERM....14
AVIATION...07
Hazardous weather outlook, May 1, 5:43 PM CDT, 7 hours 59 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
543 PM CDT Thu May 1 2025

ARZ001-002-010-011-019-020-029-OKZ049-053>076-021015-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
543 PM CDT Thu May 1 2025

...SEVERE WEATHER THREAT INCREASES LATE TONIGHT...FRIDAY MORNING...

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...This Evening and Tonight.
TORNADO.
	RISK...Limited.
	AREA...South of Interstate 40.
	ONSET..After Midnight.

SEVERE THUNDERSTORM.
	RISK...Elevated.
	AREA...Along and South of Highway 412.
	ONSET...After Midnight.

FLASH FLOOD.
	RISK...Limited.
	AREA... .
	ONSET... .

HEAVY RAIN AND FLASH FLOOD.
	RISK...Limited.
	AREA...East Central and Southeast Oklahoma.
	ONSET...After Midnight.

DISCUSSION...
A cluster of thunderstorms is expected to develop after midnight
tonight across western Oklahoma, advancing into areas mainly south
of Highway 412 late tonight into Friday morning. There is an
elevated severe weather threat with these storms, with damaging
winds being the primary threat. There is a low threat for both
large hail and tornadoes as well, especially in the first hour or
two after storms initially develop.

Locally heavy rainfall of 1 and 2 inches and locally higher is
forecast across east central and southeast Oklahoma. Much of this
rainfall is expected to fall in parts of southeast Oklahoma that
did not receive the higher rainfall totals over the past couple of
days. However, concerns continue that the northern edge of the
higher rainfall totals may overlap with some of the already
saturated areas in east central Oklahoma near Interstate 40, which
would lead to a locally higher flash flood threat.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Likely.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.
FRIDAY...Thunderstorm Potential.
SATURDAY AND SUNDAY...No Hazards.
MONDAY...Thunderstorm Potential.
TUESDAY AND WEDNESDAY...Thunderstorm Potential...Heavy Rain Potential.

EXTENDED DISCUSSION...
Storms are forecast to be ongoing in southeast Oklahoma and northwest
Arkansas Friday morning with a waning severe weather risk. Through
the day Friday, shower and storm chances become more likely south
of Interstate 40, where a surface boundary currently resides.
Precipitation is expected to taper off and exit Friday night.

After a quiet weekend, storm chances will return late Monday
night and continue for the remainder of next week in a more
unsettled weather pattern. Additional heavy rainfall potential
also returns next week.

weather.gov/tulsa contains additional information.

In the hours before

Local storm report, May 1, 10:41 PM CDT, 3 hours 1 minute before
Preliminary Local Storm Report
National Weather Service Tulsa OK
1041 PM CDT Thu May 1 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0803 AM     Tornado          2 NE Grove              36.61N 94.75W
04/29/2025                   Delaware           OK   NWS Storm Survey

            A tornado developed over Grand Lake, moved
            across Patricia Island, and then moved
            across the north side of Grove. It uprooted
            or snapped trees, damaged homes, destroyed
            outbuildings, and snapped numerous large
            tree limbs. Based on this damage, it was
            rated EF1.

&&

EJC
Local storm report, May 1, 10:43 PM CDT, 2 hours 59 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
1043 PM CDT Thu May 1 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0809 AM     Tornado          5 SW Tiff City          36.61N 94.67W
04/29/2025                   Delaware           OK   NWS Storm Survey

            A tornado uprooted a few trees and snapped
            numerous large tree limbs. Based on this
            damage, it was rated EF1.

&&

EJC
Special weather statement, May 2, 12:50 AM CDT, 52 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1250 AM CDT Fri May 2 2025

OKZ049-020615-
Pushmataha OK-
1250 AM CDT Fri May 2 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN PUSHMATAHA COUNTY
THROUGH 115 AM CDT...

At 1250 AM CDT, Doppler radar indicated a strong thunderstorm near
Antlers, moving northeast at 20 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor hail damage to vegetation
         is possible.

Locations in or near the path include...
Kosoma...                         Kellond...
Antlers...                        Moyers...
Dela...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 700 AM CDT for
southeastern Oklahoma.

&&

LAT...LON 3424 9575 3440 9561 3426 9540 3416 9558
      3416 9564
TIME...MOT...LOC 0550Z 221DEG 18KT 3422 9566

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
Special weather statement, May 2, 1:10 AM CDT, 32 minutes before
Special Weather Statement
National Weather Service Tulsa OK
110 AM CDT Fri May 2 2025

OKZ049-075-076-020645-
Latimer OK-Pushmataha OK-Le Flore OK-
110 AM CDT Fri May 2 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN PUSHMATAHA...
SOUTHEASTERN LATIMER AND SOUTHWESTERN LE FLORE COUNTIES THROUGH 145
AM CDT...

At 110 AM CDT, Doppler radar indicated a strong thunderstorm near
Albion, moving northeast at 25 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor hail damage to vegetation
         is possible.

Locations in or near the path include...
Whitesboro...                     Talimena State Park...
Albion...                         Talihina...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 700 AM CDT for
southeastern Oklahoma.

&&

LAT...LON 3457 9500 3468 9516 3487 9502 3472 9478
TIME...MOT...LOC 0610Z 223DEG 22KT 3467 9505

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
Special weather statement, May 2, 1:14 AM CDT, 28 minutes before
Special Weather Statement
National Weather Service Tulsa OK
114 AM CDT Fri May 2 2025

OKZ049-020645-
Pushmataha OK-
114 AM CDT Fri May 2 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN PUSHMATAHA COUNTY
THROUGH 145 AM CDT...

At 113 AM CDT, Doppler radar indicated a strong thunderstorm near
Moyers, moving northeast at 20 mph.

HAZARD...Wind gusts up to 50 mph and penny to nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor hail damage to vegetation
         is possible.

Locations in or near the path include...
Eubanks...                        Kosoma...
Finley...                         Moyers...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 700 AM CDT for
southeastern Oklahoma.

&&

LAT...LON 3425 9560 3431 9569 3445 9559 3435 9540
TIME...MOT...LOC 0613Z 222DEG 16KT 3431 9562

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 2, 12:50 AM CDTSpecial Weather StatementTSAPushmataha25 min
May 2, 1:10 AM CDTSpecial Weather StatementTSALeFlore35 min
May 2, 1:14 AM CDTSpecial Weather StatementTSAPushmataha31 min
May 2, 1:44 AM CDTSpecial Weather StatementTSALeFlore31 min
May 2, 2:06 AM CDTSpecial Weather StatementTSAPittsburg24 min
May 2, 2:30 AM CDTSpecial Weather StatementTSAPittsburg30 min
May 2, 2:48 AM CDTSpecial Weather StatementTSAMcIntosh27 min
May 2, 2:59 AM CDTSpecial Weather StatementTSAPittsburg31 min
May 2, 3:13 AM CDTSpecial Weather StatementTSAHaskell32 min
May 2, 3:18 AM CDTSpecial Weather StatementTSAMcIntosh42 min
May 2, 3:30 AM CDTSpecial Weather StatementTSAMcIntosh30 min
May 2, 3:36 AM CDTAreal Flood AdvisoryTSAHaskell, McIntosh, Muskogee, Okfuskee, Okmulgee, Pittsburg and 1 more114 min
May 2, 3:44 AM CDTSpecial Weather StatementTSAHaskell31 min
May 2, 3:51 AM CDTSpecial Weather StatementTSAOkfuskee24 min
May 2, 3:54 AM CDTSpecial Weather StatementTSAMcIntosh36 min
May 2, 4:00 AM CDTSpecial Weather StatementTSASequoyah30 min
May 2, 4:04 AM CDTSpecial Weather StatementTSAHaskell26 min
May 2, 4:05 AM CDTSpecial Weather StatementTSAMuskogee25 min
May 2, 4:11 AM CDTSpecial Weather StatementTSAOkfuskee, Okmulgee34 min
May 2, 4:12 AM CDTFlash Flood WarningTSAHaskell, McIntosh, Muskogee, Okfuskee, Okmulgee, Pittsburg and 1 more3 hr
May 2, 4:20 AM CDTSpecial Weather StatementTSAOkmulgee25 min
May 2, 4:25 AM CDTSpecial Weather StatementTSAMcIntosh35 min
May 2, 4:28 AM CDTSevere Thunderstorm WarningTSACreek, McIntosh, Muskogee, Okfuskee, Okmulgee32 min
May 2, 4:36 AM CDTSpecial Weather StatementTSAHaskell, McIntosh, Muskogee39 min
May 2, 4:42 AM CDTFlash Flood WarningTSACreek, Muskogee, Okfuskee, Okmulgee, Wagoner3 hr
May 2, 4:52 AM CDTSpecial Weather StatementTSACherokee, Muskogee, Wagoner23 min
May 2, 4:55 AM CDTAreal Flood AdvisoryTSACreek, Osage, Pawnee, Rogers, Tulsa, Wagoner and 1 more2 hr
May 2, 5:09 AM CDTSpecial Weather StatementTSALeFlore36 min
May 2, 5:12 AM CDTSpecial Weather StatementTSACherokee, Wagoner33 min
May 2, 5:18 AM CDTSpecial Weather StatementTSAChoctaw, Pushmataha42 min
May 2, 5:21 AM CDTSpecial Weather StatementTSALatimer39 min
May 2, 5:26 AM CDTSpecial Weather StatementTSASequoyah34 min
May 2, 5:36 AM CDTAreal Flood AdvisoryTSALeFlore, Sequoyah114 min
May 2, 5:42 AM CDTSevere Thunderstorm WarningTSALeFlore, Sequoyah48 min
May 2, 6:23 AM CDTFlash Flood WarningTSAHaskell, LeFlore, Muskogee, Sequoyah107 min
May 2, 6:41 AM CDTAreal Flood AdvisoryTSAAdair, Cherokee, Delaware, Mayes3 hr
May 2, 7:11 AM CDTSpecial Weather StatementTSAChoctaw, Latimer, LeFlore, Pushmataha34 min
May 2, 7:17 AM CDTAreal Flood WarningTSAHaskell, McIntosh, Muskogee, Okfuskee, Okmulgee, Pittsburg and 1 more6 hr
May 2, 7:19 AM CDTAreal Flood WarningTSACreek, Muskogee, Okfuskee, Okmulgee, Wagoner6 hr
May 2, 7:35 AM CDTSpecial Weather StatementTSALeFlore40 min
May 2, 8:10 AM CDTAreal Flood WarningTSAHaskell, LeFlore, Muskogee, Sequoyah6 hr
May 2, 2:08 PM CDTRiver Flood AdvisoryTSAAdair, Cherokee, Delaware41 hr

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2025Every severe thunderstorm warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.